# SDR DXTA2008103103329

- Difficulty date: October 29, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 6,570 hours, 5,253 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P531
- Condition: Failed
- Part time: 1,835 hours, 3,339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED WHILE RUNNING ON THE RAMP, APU FAIL LIGHT ON.  APU INOP.  COCKPIT FILLED WITH SMOKE, SHUTDOWN APU, STARTED ENGINES, SMOKE CLEARED. REMOVED FAILED APU AND INSTALLED A REPAIRED APU IAW MM 49-10-00. OPS CHECK GOOD. LEAK CHECK GOOD.
